# SDR 07FDEA00723

- Difficulty date: March 8, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 49,762 hours, 7,839 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75111
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TANK - APPROX NINE (9) INCHES LENGTH CRACK FOUND AT STRINGER END 11L   (XORS   704)  DURING HFEC INSPECTION STRINGER END 11L (XORS 704)AT LT WING TANK REPAIR CARRIED OUT AS PER SRM 57-20-00 FIG. 10 VOL.I. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
